# SDR ABXA20230831182

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 94,194 hours, 24,270 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Circuit Board
- Part number: 285T111515
- Part serial: D00660
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

"LH ENG BLEED OFF LIGHT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED + REPLACED LH PRSOV PER AMM 36-11-09 AFTER ENG START NO BLEED LH ENG STATUS MSG + 0 DUCT PRESS C/W HPSOV THUM TEST REF AMM 36-11-07 AND PRV THUMB TEST REF AMM 36-11-18 NO DEFECTS NOTED ON BOTH LH ENG VALVE (HPSOV + PRV) PERFORMED ENG RUN AT IDLE POWER STILL NO BLEED AVAILABLE SWAPPED AIR SUPPLY CAR LH WITH RH (LH M859 P/N 285T1115-15 S/N D00660) (R/H P/N 285T1115-15 S/N D01862) ENG RUN UP SUCCESSFUL PLACED AIR SUPPLY PLACED AIR SUPPLY CARDS BACK TO ORIGINAL CONFIGURATION REMOVED AND REPLACED LH AIR SUPPLY CONTROL CARD PER AMM 36-12-00 OPS CHECK GOOD LH ENG BLEED PRESSURE OK CONTROL CARDS READ AS FOLLOW LH P/N 285T1115-15 S/N D01340 R/H P/N 285T115-15 S/N D01862 A/C OK FOR SERVICING A/C REMAINS NO ETOPS PRSOV OPS AND LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
